MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM

VERAN MEDICAL TECHNOLOGIES, INC SPIN THORACIC NAVIGATION SYSTEM
Model Number SYS-4000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Hospital staff called technical support at veran after the patient was intubated to troubleshoot the system beeping and screens not turning on.Recommended protocol for use of system is to confirm the system is working before patient is intubated.The staff had also already opened the sides of the system before calling technical support.After several troubleshooting steps where attempted with technical support, it became apparent that the cpu on the tower was not receiving power causing other hardware elements to beep from a lack of power even after the site's staff attempted to secure all plugs inside the system.Nothing further could be done to fix the tower at the time.Physician was only planning on doing a veran procedure so he did not complete the procedure.Procedure was rescheduled, cpu was replaced, and procedure was completed.

Brand Name
SPIN THORACIC NAVIGATION SYSTEM
Common Device Name
SPIN THORACIC NAVIGATION SYSTEM
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
MDR Report Key11148828
Report Number3007222345-2020-00016
Device Sequence Number3977448
Product Code JAK
UDI-Device Identifier00815686020101
UDI-Public00815686020101
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYS-4000
Device Catalogue NumberSYS-4000
Device Lot Number83746181011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR